PIECEWISE ANALYTICITY OF OPTIMAL COST FUNCTIONS AND OPTIMAL FEEDBACK.

Research output: Contribution to journalConference article

Abstract

Recent work by P. Brunovsky and the author has made it possible to prove general existence theorems for piecewise analytic closed-loop solutions of various classes of optimal control problems, as well as regularity theorems for the corresponding optimal cost functions. A description is given of some of these results, and the techniques used to prove them. It turns out that, using the theory of subanalytic sets, one can prove such results whenever a certain condition - which the authors call ″finite-dimensional analytic reducibility″ - is satisfied. An explanation is given as to why this condition is important, and several examples of classes of systems that satisfy it are given.

Original languageEnglish (US)
Pages (from-to)17-22
Number of pages6
JournalNational Conference Publication - Institution of Engineers, Australia
StatePublished - Jan 1 1979
EventProc, Jt Autom Control Conf - Denver, CO, USA
Duration: Jun 17 1979Jun 21 1979

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Fingerprint Dive into the research topics of 'PIECEWISE ANALYTICITY OF OPTIMAL COST FUNCTIONS AND OPTIMAL FEEDBACK.'. Together they form a unique fingerprint.

  • Cite this